Interval matrices: Regularity generates singularity

Jiri Rohn, Sergey P. Shary

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It is proved that regularity of an interval matrix implies singularity of four related interval matrices. The result is used to prove that for each nonsingular point matrix A, either A or A−1 can be brought to a singular matrix by perturbing only the diagonal entries by an amount of at most 1 each. As a consequence, the notion of a diagonally singularizable matrix is introduced.

Original languageEnglish
Pages (from-to)149-159
Number of pages11
JournalLinear Algebra and Its Applications
Volume540
DOIs
Publication statusPublished - 1 Mar 2018

Keywords

  • Absolute value equation
  • Diagonally singularizable matrix
  • Interval matrix
  • P-matrix
  • Regularity
  • Singularity

Fingerprint

Dive into the research topics of 'Interval matrices: Regularity generates singularity'. Together they form a unique fingerprint.

Cite this